Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 7, 2014, 7:48 AM EDT for 5 counties in Pennsylvania; Marshall County, West Virginia. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 7:48 AM EDT (11:48 UTC)
- Expired
- May 7, 2014, 8:30 AM EDT
- In force
- 42 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Allegheny County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Marshall County, WV
The radar
The Pittsburgh radar (KPBZ), 49 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 8:04 AM EDT | TSTM WND DMG | 1 W Redds Mill, PA | VERY LARGE TREE ALONG WITH UTILITY WIRES REPORTED DOWN |
| May 7, 8:12 AM EDT | TSTM WND DMG | 2 Nnw Smallwood, PA | MULTIPLE TREES REPORTED DOWN |
| May 7, 8:12 AM EDT | TSTM WND DMG | California, PA | TREE REPORTED DOWN ON RTE 88 NEAR CALU |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 11.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2305 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS51 KPBZ 071148
SVRPBZ
PAC003-051-059-125-129-WVC051-071230-
/O.NEW.KPBZ.SV.W.0004.140507T1148Z-140507T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
748 AM EDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
NORTHERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA...
WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
NORTHEASTERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
WESTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 830 AM EDT
* AT 747 AM EDT...SEVERE THUNDERSTORMS WERE DETECTED ALONG A LINE
EXTENDING FROM MCKEES ROCKS TO WASHINGTON TO DALLAS...AND WERE
MOVING EAST AT 45 MPH. THIS LINE OF STORMS IS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
CANONSBURG... WASHINGTON... ENTERPRISE...
OAKDALE... MCDONALD... DALLAS...
CLAYSVILLE... SEWICKLEY... IMPERIAL...
MOON... LONE OAK... RYERSON STATION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WIND GUSTS AND FREQUENT LIGHTNING. MOVE INTO A
STURDY BUILDING AND AVOID WINDOWS.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4004 7943 3977 7977 3991 8070 4002 8056
4002 8052 4005 8052 4019 8035 4059 8022
4043 7929
TIME...MOT...LOC 1148Z 281DEG 41KT 4048 8012 4017 8023
3996 8049
$$1 follow-up statement
378
WWUS51 KPBZ 071209
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
809 AM EDT WED MAY 7 2014
WVC051-071219-
/O.CAN.KPBZ.SV.W.0004.000000T0000Z-140507T1230Z/
MARSHALL WV-
809 AM EDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR MARSHALL
COUNTY...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 3987 8041 4013 8015 4050 7999 4039 7930
4004 7943 3977 7977
TIME...MOT...LOC 1209Z 281DEG 41KT 4038 7982 4006 7995
3991 8019
$$
PAC003-051-059-125-129-071230-
/O.CON.KPBZ.SV.W.0004.000000T0000Z-140507T1230Z/
ALLEGHENY PA-GREENE PA-WASHINGTON PA-FAYETTE PA-WESTMORELAND PA-
809 AM EDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR WESTMORELAND...FAYETTE...WASHINGTON...GREENE AND ALLEGHENY
COUNTIES...
AT 807 AM EDT...SEVERE THUNDERSTORMS WERE DETECTED ALONG A LINE
EXTENDING FROM TURTLE CREEK TO BENTLEYVILLE TO WAYNESBURG...AND WERE
MOVING EAST AT 45 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
ELIZABETH BORO... MCKEESPORT... MONONGAHELA...
WEST MIFFLIN... MARIANNA... BENTLEYVILLE...
SWARTS... ROGERSVILLE... WILKINSBURG...
BALDWIN... BRENTWOOD... EAST LIBERTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WIND GUSTS AND FREQUENT LIGHTNING. MOVE INTO A
STURDY BUILDING AND AVOID WINDOWS.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 3987 8041 4013 8015 4050 7999 4039 7930
4004 7943 3977 7977
TIME...MOT...LOC 1209Z 281DEG 41KT 4038 7982 4006 7995
3991 8019
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:49 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 7, 4:49 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 449 AM EDT WED MAY 7 2014 .SYNOPSIS... A WARM FRONT WILL SPAWN SCATTERED SHOWERS CHANCES TODAY. VERY WARM TEMPERATURES CAN BE EXPECTED UNTIL PASSAGE OF A COLD FRONT THIS WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE ISSUED TO ADJUST HOURLY TRENDS OF POPS BASED ON THE LATEST RADAR AND HIGH RES MDL TRENDS. PREVIOUS... AREA OF ELEVATED SHWRS AND TSTMS HAS DVLPD ACRS MID AND PARTS OF WRN OHIO AS SHRTWV PROGRESSES ACRS EWD BLD RIDGE. HAVE THUS MAINTAINED THE SHWR AND TSTM FCST...BUT HAVE ADJUSTED TIMING AND PLACEMENT FOR THE NWD ADVNG WARM FRONT TODAY. POPS SHOULD DCRS THROUGH THE AFTN FOR ALL BUT THE EXTREME NRN ZONES GIVEN PASSAGE OF THE INTIAL SPPRTG SHRTWV THROUGH THE NW FLOW OVR THE REGION...WITH CAPPING WARM ADVCTN INTO THE MID LVLS. HIGHS TDA WERE FORECAST ABOVE THE SEASONAL AVGS FOR COUNTIES S OF I 80...AND NR AVG N...USING A BLEND OF GUIDANCE. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... A SHRTWV MOVING ALONG THE AMPLIFYING UPR RIDGE SHOULD CONT THE CHC FOR SHWRS AND TSTMS INTO TNGT FOR ZONES NORTH OF THE PA TURNPIKE. THE RIDGE IS PROJECTED TO STRENGTHEN FURTHER ON THURSDAY AS TROF EMERGES OVR THE PLNS STATES. DRY...BUT WARM WEA WL THUS PREVAIL WITH HIGHS INTO THE 80S FOR COUNTIES TO THE S OF I 80. FRIDAY ALSO IS EXPECTED TO BE A WARM DAY...ALTHOUGH HIGHS WL BE TEMPERED BY INCRSG CLOUDS AND POPS WITH THE APCH OF THE MIDWRN CDFNT. GIVEN THE STRENGTH OF THE ERN CONUS RIDGE...WOULD NOT BE SURPRISED IF FUTURE MDL RUNS SLOW THE APPRCH AND PASSAGE OF THE FRONT. FORECAST FOR FRIDAY AND SATURDAY IS THUS MAINLY OF PERSISTENCE AND CONTS TO FEATURE LIKELY POPS. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... LITTLE AGREEMENT IN THE GFS AND ECMWF THROUGH THE EXTENDED FORECAST MEANS LITTLE CHANGE IN THE FORECAST AS WELL. WHILE BOTH MODELS PUSH THE COLD FRONT EAST OF THE REGION SATURDAY NIGHT...THE GFS SHOWS A MUCH MORE ACTIVE PATTERN SUNDAY THROUGH TUESDAY WHILE THE ECMWF KEEPS PRECIPITATION SUPPRESSED TO THE SOUTH. ALTHOUGH BOTH MODELS SHOW A COLD FRONT TOWARDS THE END OF THE FORECAST PERIOD...THE TIMING IS OFF BY 12-24 HOURS. HAVE STUCK PRETTY CLOSE TO THE INHERITED FORECAST...WHICH KEEPS LOW POPS IN THE FORECAST. TEMPERATURES SHOULD BE NEAR OR SLIGHTLY ABOVE NORMAL SEASONAL VALUES. && .AVIATION /09Z WEDNESDAY THROUGH SUNDAY/... A WARM FRONT WILL INITIATE SOME SCT SHWRS AND POSSIBLY SOME ISOLD TSTMS AS IT DVLPS NWD ACRS THE UPR OH REGION TDA. CONFIDENCE IS MINIMAL IN PLACEMENT...HENCE RESTRICTIONS WL BE OMITTED UNTIL SITUATION IS BTR DEFINED. LIGHT NORTH WIND WL BECOME SLY WITH PASSAGE OF THE FRONT. .OUTLOOK.../TONIGHT THROUGH SUNDAY/... A COLD FRONT WILL BRING POSSIBLE RESTRICTIONS LATER FRIDAY AND SATURDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 7, 3:19 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 319 AM EDT WED MAY 7 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-080730- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 319 AM EDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 7, 4:23 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
423 AM EDT WED MAY 7 2014
OHZ048-070845-
COSHOCTON OH-
423 AM EDT WED MAY 7 2014
...A THUNDERSTORM WITH HAIL WILL AFFECT NORTHERN COSHOCTON COUNTY...
AT 419 AM EDT...A THUNDERSTORM WAS LOCATED 3 MILES WEST OF
KILLBUCK...MOVING SOUTHEAST AT 25 MPH.
THIS STORM WILL PRODUCE PENNY TO NICKEL SIZE HAIL AS IT MOVES OVER
NORTHERN COSHOCTON COUNTY.
LOCATIONS IMPACTED INCLUDE...
LAYLAND... BLISSFIELD...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4046 8217 4045 8173 4044 8173 4028 8182
4044 8218
15Special weather statement, May 7, 6:00 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 AM EDT WED MAY 7 2014
OHZ039-040-049-071045-
CARROLL OH-HARRISON OH-TUSCARAWAS OH-
600 AM EDT WED MAY 7 2014
...A CLUSTER OF THUNDERSTORMS WITH HAIL WILL AFFECT
CARROLL...NORTHWESTERN HARRISON AND TUSCARAWAS COUNTIES...
AT 556 AM EDT...A THUNDERSTORM CLUSTER WAS LOCATED 11 MILES
NORTHEAST OF MILLERSBURG...MOVING EAST AT 40 MPH.
THIS CLUSTER OF STORMS WILL PRODUCE PENNY TO NICKEL SIZE HAIL. SOME
STRENGTHENING TO SEVERE LEVELS IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SUGARCREEK... STRASBURG... BOLIVAR...
STONE CREEK... DOVER... NEW PHILADELPHIA...
MINERAL CITY... GNADENHUTTEN... UHRICHSVILLE...
MALVERN... DENNISON... SHERRODSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4047 8167 4064 8167 4065 8149 4067 8146
4066 8140 4066 8125 4070 8124 4067 8093
4038 8103 4031 8118 4028 8141 4046 8168
15Special weather statement, May 7, 6:11 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
611 AM EDT WED MAY 7 2014
OHZ040-049-050-071045-
CARROLL OH-HARRISON OH-JEFFERSON OH-
611 AM EDT WED MAY 7 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON...NORTHEASTERN
HARRISON AND SOUTH CENTRAL CARROLL COUNTIES...
AT 610 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KILGORE...
MOVING EAST AT 25 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
SCIO... KILGORE... JEWETT...
BERGHOLZ... UNIONPORT... RICHMOND...
WINTERSVILLE... STEUBENVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4055 8112 4055 8064 4052 8062 4050 8062
4032 8063 4037 8114Special weather statement, May 7, 6:44 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
644 AM EDT WED MAY 7 2014
OHZ039-040-049-050-071115-
CARROLL OH-HARRISON OH-JEFFERSON OH-TUSCARAWAS OH-
644 AM EDT WED MAY 7 2014
...STRONG THUNDERSTORMS WILL AFFECT HARRISON...NORTHERN JEFFERSON...
SOUTHERN CARROLL AND SOUTHERN TUSCARAWAS COUNTIES...
AT 643 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
EAST OF CARROLLTON TO 2 MILES WEST OF UHRICHSVILLE...MOVING SOUTHEAST
AT 35 MPH.
THESE STORMS WILL PRODUCE PENNY SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
SHERRODSVILLE... GNADENHUTTEN... DELLROY...
CARROLLTON... UHRICHSVILLE... DENNISON...
MECHANICSTOWN... LEESVILLE LAKE PARK...
BOWERSTON... KILGORE... TAPPAN...
BERGHOLZ...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4039 8158 4065 8102 4048 8060 4046 8060
4044 8061 4040 8061 4039 8063 4038 8062
4018 8104Special weather statement, May 7, 7:14 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 714 AM EDT WED MAY 7 2014 OHZ041-050-PAZ020-021-029-WVZ001-002-071145- ALLEGHENY PA-BEAVER PA-BROOKE WV-COLUMBIANA OH-HANCOCK WV- JEFFERSON OH-WASHINGTON PA- 714 AM EDT WED MAY 7 2014 ...STRONG THUNDERSTORMS WILL AFFECT HANCOCK...NORTHEASTERN BROOKE... NORTHEASTERN JEFFERSON...NORTHWESTERN WASHINGTON...SOUTHEASTERN COLUMBIANA...SOUTHERN BEAVER AND WESTERN ALLEGHENY COUNTIES... AT 713 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM WINTERSVILLE TO EAST LIVERPOOL...MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NEWELL... WINTERSVILLE... WELLSVILLE... RICHMOND... HAMMONDSVILLE... EAST LIVERPOOL... TOMLINSON RUN STATE PARK... NEW CUMBERLAND... CHESTER... NEW MANCHESTER... TORONTO... STEUBENVILLE... PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4030 8083 4070 8066 4063 8000 4023 8018
Special weather statement, May 7, 7:37 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
737 AM EDT WED MAY 7 2014
PAZ020-021-029-031-073-075-WVZ003-004-071215-
ALLEGHENY PA-BEAVER PA-FAYETTE PA-GREENE PA-MARSHALL WV-OHIO WV-
WASHINGTON PA-WESTMORELAND PA-
737 AM EDT WED MAY 7 2014
...STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN WEST VIRGINIA
PANHANDLE AND WESTERN PENNSYLVANIA...
AT 735 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
NORTHWEST OF MOON TO 3 MILES NORTH OF CLAYSVILLE TO SHERRARD...MOVING
EAST AT 45 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VALLEY GROVE... TRIADELPHIA... MCMECHEN...
GLENDALE... BETHLEHEM... BENWOOD...
BURGETTSTOWN... AVELLA... SHERRARD...
ECONOMY BORO... MOON... CLAYSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4010 7955 3988 7991 3993 8076 3996 8076
3998 8074 4003 8074 4016 8052 4062 8036
4057 7957 4053 7950 4053 7945 4049 7946
4047 7942The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:37 AM EDT | Special Weather Statement | PBZ | Allegheny, Washington | 38 min |
| May 7, 8:30 AM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 60 min |
| May 7, 7:14 AM EDT | Special Weather Statement | PBZ | Hancock | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.